# SDR SWIA201642199

- Difficulty date: May 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 33,894 hours, 20,278 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FRAME CORRODED ON LOWER FLANGE BETWEEN STR 27 AND 26R.  INSTALLED NEW FRAME IAW SRM.  PRESSURE CHECKED GOOD.
